Oracea Forums

Recently active Oracea forums and community discussion threads. Post your question or story about Oracea and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.
Page:1
oracea side effects

Hi I was just prescribed oracea for my rosacea & occular oracea I'm sensitive to all medications I'm scared to take it Does anyone know of side effects of this medication ? I heard upset stomach , yeast infection & weight gain is an issue ?.. Thankyou , Lisa ## Hello, Lisa! How are you? The active ingredient in Oracea is Doxycycline, so it is just an antibiotic, which means its most common side effects include nausea, dizziness, non-allergic skin rash and diarrhea. Learn more Oracea details here. Weight gain is usually not an issue with them, but yes, yeast infections can occur, since it also kills off good bacteria in the body. Is there anything else I can help with? ## Thankyou for the info Right now my ocular rosacea is more problematic than my face I just had a react...

2 REPLIES Updated